MAUDE Adverse Event Report: TMJ Solutions, LLC dba TMJ Concepts TMJ Bilateral Implants; Joint, Temporomandibular, Implant

TMJ Solutions, LLC dba TMJ Concepts TMJ Bilateral Implants; Joint, Temporomandibular, Implant
Catalog Number CHG020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it was questioned whether the increased vertical height was attributable to the fossa components rather than the mandibular component.No adverse consequences, surgical delay, or medical intervention were reported at intake.

Brand Name
TMJ Bilateral Implants
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50929022
Report Number0002031049-2026-00107
Device Sequence Number10725319
Product Code LZD
UDI-Device Identifier07613327626575
UDI-Public07613327626575
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCHG020
Device Lot Number2601261049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown